# SDR ASAA0480051

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142838
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LONGERON 23R CORRODED AT FS 769-788.  REMOVED CORROSION AND INSTALLED REPAIR U-CHANNEL PER SRM 53-02.  (M)
